# SDR HNAA2015060800185

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,912 hours, 66,438 cycles
- System (JASC): 5270 · Door Warning System
- Part: Hook
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR AMBER LIGHT ILLUMINATED AFTER RETRACTION.  CYCLED GEAR. LT MAIN DOOR AMBER LIGHT REMAINED ILLUMINATED AFTER RETRACTION VERIFIED OPEN.  INSPECTED NR 1 FWD MLG DOOR AND FOUND ROLLER FOR DOOR ACTUATOR HOOK HIGHLY CORRODED.  R & R BEARING, REINSTALLED BOLT, WASHER NUT AND COTTER KEYS. INSPECTED PROXIMITY SENSOR GAPS IAW MM 32-30-00.  NO FAULTS.  SWUNG GEAR IAW MM 32-20-00.  OPS CHECKED GOOD.
